# SDR CALA0500248

- Difficulty date: July 31, 2005
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N38403
- Make and model: Boeing 737924
- Aircraft serial: 30120
- Aircraft time: 12,428 hours, 5,418 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: MS250112
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF FROM EWR.  THE AIRCRAFT WAS RETURNED TO EWR WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED FIM TASK 32-30-00-810-815 AND FOUND THE MANUAL EXTENSION SWITCH(S1060) OUT OF ADJUSTMENT.  THE SWITCH WAS ADJUSTED AND A REPAIR CONFIRMATION RETRACT TEST WAS PERFORMED WITH NO DEFECTS NOTED.
